# SDR 2012FA0000368

- Difficulty date: January 26, 2012
- Submitted: June 9, 2012
- Operation: General aviation
- Aircraft: N617SR
- Make and model: Cirrus SR22
- Aircraft serial: 2551
- Aircraft time: 990 hours
- Engine: Cont IO550N
- Engine time: 990 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 226850002
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX,  IT WAS FOUND THAT THE LT EXHAUST MANIFOLD HAD CRACKED INTO 2 PIECES BETWEEN THE NR 2 AND NR 4 CYLINDERS.
